# SDR IPXA2022042781511

- Difficulty date: April 15, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retainer
- Part number: A5351024720201
- Condition: Broken
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH KRUGER FLAP UPPER EDGE SEAL RETAINER BROKEN AT O/B END.REMOVD AND REPLACED IAW SRM 51-40-21
